# SDR AALA20130504001

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521NB HAS DISBOND/CRACK ON CORNER OF PANEL.  REPAIRED PANEL 521NB PER EA B737-57-029668.
